# SDR QXEA0001977

- Difficulty date: June 30, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND UPPER AND LOWER LUGS OF HORIZONTAL STABILIZER JUNCTION FITTING HAVE PITTING CORROSION ON INBOARD AND OUTBOARD FACES.  REPAIRED IAW HORIZON AIR EA 4-55-230.
